# SDR 96UAL900068

- Difficulty date: January 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N516UA
- Make and model: Boeing 757222
- Aircraft serial: 24860
- Engine: Pwa PW2037
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Le Flaps
- Stage of operation: NR
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

UNABLE TO MOVE FLAPS NORMALLY, LEADING EDGE LIGHT ON AND FLAP ASYMMETRY MESSAGE.  FLAPS RECYCLED IN ALT OK, BUT STILL LOCKED OUT IN NORMAL.  BITE CHECK ON NR 1 FSEU SHOWS SLAT LOSS.
